# SDR YENA2022091300910

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb EMB110*
- Aircraft serial: 103
- Aircraft time: 39,943 hours, 26,073 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON WEB BTW FR13 AND FR14 AND Y= 1000R AT W1; REF;  TECHOPSMX WO# N281JB/1974/E190/B7 NR# 00179 CORROSION ON WEB BTW FR13 AND FR14 AND Y= 1000R AT W1 WAS REMOVED AND EVALUATED., THEREFORE ITS OUT LIMITS, WEB WAS REPLACED FOR ONE NEW PER EMB190 SRM 51-41-02 AND SRM 51-43-02.  MAJOR REPAIR RII QC 20000656 JESUS GUTIERREZ DIAZ P/N 170-05663-003.
